Optimizing in the class of Fuller modified limited information maximum likelihood estimators
K. R. Kadiyala and
Dennis Oberhelman
Journal of Multivariate Analysis, 1992, vol. 43, issue 2, 218-236
Abstract:
A general class of Fuller modified maximum likelihood estimators are considered. It is shown that this class possesses finite moments. Asymptotic bias and asymptotic mean squared error are derived using small-[sigma] expansions. A simulation study is carried out to compare different estimators in this class with standard estimators.
Keywords: simultaneous; equations; small-[sigma]; expansions; limited; information; maximum; likelihood; k-class; estimators (search for similar items in EconPapers)
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(92)90035-E
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:43:y:1992:i:2:p:218-236
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().